# SDR 95ZZZX1115

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Washer
- Part number: ES10382788
- Condition: Defective
- Location: Mag
- Component: Bendix, D6LN2031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE WASHERS ARE TO SEAL THE CAP SCREWS THAT HOLD THE DRIVE BEARING RETAINER.  THE WASHERS FROM ELECTROSYSTEM ARE IMPROPERLY HEAT TREATED AND ARE TOO HARD.  THEY DO NOT SEAL PROPERLY AND SOMETIMES ALLOW ENGINE OIL TO LEAK INTO MAGNETO.
